Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Fibromyalgia, osteoarthritis, imbalance, disorientation, confusion. Causes for symptoms?

I am wondering if these symptoms might be connected and might be early manifestations of some conditions. I am 64, female, obese, relatively healthy but with fibromyalgia and osteoarthritis . Within the last 5 months I have had periods of time when I have trouble with my balance, am disoriented both spacially and cognitively, am mentally confused and hot and clammy. What do you think?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

I have studied your case.

Fibromyalgia can not be totally cured, you can only minimise symptoms by taking various medications. As you are resistant to amitryptiline and duloxetin I will advise you that you can start milnacipran or Lyrica (pregabalin) consulting your treating doctor.

There is associated psychiatric illness due to chronic diseases so I will advise to consult psychiatrist for help.
A holistic approach is required, which includes exercises, meditation ,SKY[ sudarshan kriya yoga] and acupuncture along with healthy diet and herbs.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor